Alert archive / Alabama / Small Craft Advisories in 2008

Small Craft Advisory 55, NWS Mobile, AL

December 13, 2008

NWS Mobile, AL issued this small craft advisory at Dec 13, 2008, 3:09 PM CST. It took effect at Dec 13, 2008, 8:00 PM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2008, 3:09 PM CST (21:09 UTC)
In effect from
Dec 13, 2008, 8:00 PM CST
Expired
Dec 15, 2008, 4:00 AM CST
In force
32 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WHUS74 KMOB 132109
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
309 PM CST SAT DEC 13 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA OUT 60 NM...EXCEPT MOBILE BAY...UNTIL 4 AM
MONDAY MORNING...

.HIGH MOVING FROM THE TENNESSEE VALLEY OVER THE MIDDLE ATLANTIC
STATES LATER TONIGHT AND A LOW OVER THE WESTERN GREAT PLAINS WILL
MOVE EAST OVERNIGHT BRINGING INCREASING ONSHORE WINDS FOR THE NEXT 24
TO 30 HOURS.

GMZ670-675-140515-
/O.NEW.KMOB.SC.Y.0055.081214T0200Z-081215T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
309 PM CST SAT DEC 13 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM CST
MONDAY.

A HIGH WILL MOVE AWAY FROM THE TENNESSEE VALLEY OVER THE MIDDLE
ATLANTIC STATES LATER TONIGHT. A LOW OVER THE WESTERN GREAT PLAINS
WILL MOVE EAST OVERNIGHT. THESE TWO FEATURES WILL BRING INCREASING
ONSHORE WINDS FOR THE NEXT 24 TO 30 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-140515-
/O.NEW.KMOB.SC.Y.0055.081214T1200Z-081215T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
309 PM CST SAT DEC 13 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM CST SUNDAY.

A HIGH WILL MOVE AWAY FROM THE TENNESSEE VALLEY OVER THE MIDDLE
ATLANTIC STATES LATER TONIGHT. A LOW OVER THE WESTERN GREAT PLAINS
WILL MOVE EAST OVERNIGHT. THESE TWO FEATURES WILL BRING INCREASING
ONSHORE WINDS FOR THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
194 
WHUS74 KMOB 140409
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1009 PM CST SAT DEC 13 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM...EXCEPT MOBILE BAY...
THROUGH MUCH OF SUNDAY NIGHT...

.A RIDGE OF HIGH PRESSURE REMAINS OVER THE EXTREME SOUTHEAST STATES
THROUGH MONDAY WHILE A COLD FRONT ADVANCES FROM THE SOUTHERN PLAINS.
MODERATE TO STRONG SOUTHEASTERLY WINDS OVER MUCH OF THE MARINE AREA
GRADUALLY SUBSIDE ON MONDAY AS THE FRONT MOVES INTO THE SOUTHEAST
STATES AND LATER STALLS OVER THE GULF COASTAL STATES ON MONDAY NIGHT.

GMZ670-675-141215-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-081215T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1009 PM CST SAT DEC 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-141215-
/O.CON.KMOB.SC.Y.0055.081214T1200Z-081215T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1009 PM CST SAT DEC 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM CST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM CST
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
166 
WHUS74 KMOB 141201
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
601 AM CST SUN DEC 14 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA AND OUT 60 NM...EXCEPT MOBILE BAY...


.A RIDGE OF HIGH PRESSURE OVER THE EASTERN PART OF THE COASTAL
WATERS WILL MOVE NORTHEAST AND WEAKEN LATER TODAY AS A WEAK TROUGH
APPROACHES FROM THE NORTHWEST.. MODERATE TO OCCASIONALLY STRONG EAST
AND SOUTHEAST WINDS OVER MUCH OF THE MARINE AREA WILL GRADUALLY
DIMINISH OVERNIGHT AS THE TROUGH WEAKENS. SEAS OVER THE NEAR SHORE
WATERS OF 4 TO 6 FEET AND 5 TO 7 FEET BEYONG 20 MILES OUT WILL
DIMINISH LATER TONIGHT.

GMZ670-675-142015-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-081215T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
601 AM CST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY. 

SOUTHEAST WINDS 20 KNOTS AND GUSTY AT TIMES WILL PERSIST INTO EARLY
MONDAY MORNING. WAVE HEIGHTS BETWEEN 5 AND 7 FEET WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-142015-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-081215T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
601 AM CST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

SOUTHEAST WINDS AROUND 20 KNOTS WILL PERSIST INTO THIS EVENING. WAVE
HEIGHTS BETWEEN 4 AND 6 FEET WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
235 
WHUS74 KMOB 141936
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CST SUN DEC 14 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA AND OUT 60 NM...EXCEPT MOBILE BAY...

.A HIGH OVER THE EAST COAST WILL MOVE NORTHEAST AND WEAKEN THROUGH
TONIGHT. A WEAKENING FRONT WILL APPROACH FROM THE NORTHWEST BRINGING
STRONG EAST AND SOUTHEAST WINDS OVER MUCH OF THE MARINE AREA. WIND
WILL DIMINISH TO BELOW 20 KNOTS WITHIN 20 MILES OF THE COAST BY THIS
EVENING AND FURTHER OUT TO 60 MILES BY MONDAY MORNING. SEAS WITHIN 20
MILES OF THE BEACH WILL BE 4 TO 7 FEET AND 7 TO 10 FEET BEYOND 20
MILES OUT AND DIMINISHING LATER TONIGHT.

GMZ650-655-150400-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-081215T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
136 PM CST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING.

SOUTHEAST WINDS AROUND 20 KNOTS WILL PERSIST INTO THIS EVENING. WAVE
HEIGHTS BETWEEN 4 AND 7 FEET WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-150400-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-081215T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
136 PM CST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY. 

SOUTHEAST WINDS 20 KNOTS AND GUSTY AT TIMES WILL PERSIST INTO EARLY
MONDAY MORNING. WAVE HEIGHTS BETWEEN 7 AND 10 FEET WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
418 
WHUS74 KMOB 150326
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
926 PM CST SUN DEC 14 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...

.A HIGH OVER THE EAST COAST WILL MOVE NORTHEAST AND WEAKEN
THROUGH TONIGHT. A WEAKENING FRONT WILL APPROACH FROM THE
NORTHWEST BRINGING STRONG EAST AND SOUTHEAST WINDS OVER MUCH OF
THE MARINE AREA. WIND WILL DIMINISH TO BELOW 20 KNOTS WITHIN
20 MILES OF THE COAST BY THIS EVENING AND FURTHER OUT TO 60 MILES
BY MONDAY MORNING. SEAS WITHIN 20 MILES OF THE BEACH WILL BE 4 TO
7 FEET AND 7 TO 10 FEET BEYOND 20 MILES OUT AND DIMINISHING LATER
TONIGHT.

GMZ650-655-151000-
/O.EXT.KMOB.SC.Y.0055.000000T0000Z-081215T1000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
926 PM CST SUN DEC 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST MONDAY. 

SOUTHEAST WINDS AROUND 20 KNOTS WILL PERSIST THROUGH TONIGHT. WAVE
HEIGHTS BETWEEN 4 AND 7 FEET WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-151000-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-081215T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
926 PM CST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY. 

SOUTHEAST WINDS 20 KNOTS AND GUSTY AT TIMES WILL PERSIST INTO
EARLY MONDAY MORNING. WAVE HEIGHTS BETWEEN 7 AND 10 FEET WILL
CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 11:23 AM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Dec 13, 11:23 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1123 AM CST SAT DEC 13 2008

.AVIATION UPDATE (18Z ISSUANCE)...VFR CONDITIONS NEXT 24 HOURS.
CIRRUS MOVING IN FROM THE WEST WILL LOWER AND THICKEN THIS
AFTERNOON. MID DECK CEILING LIKELY ABOVE FL 100 THIS EVENING. MVFR
CEILINGS POSSIBLE SUNDAY MORNING OVER THE INTERIOR SECTIONS. BD/77

         ************PREVIOUS************
423 AM CST SAT DEC 13 2008

.SHORT TERM (TODAY AND TONIGHT)...SURFACE HIGH PRESSURE CENTERED
ACROSS THE TENNESSEE VALLEY THIS MORNING WILL MOVE OFF THE MID
ATLANTIC COAST BY LATE TONIGHT. SURFACE WINDS VEER FROM LIGHT
NORTHEAST EARLY THIS MORNING TO SOUTHEAST BY THIS EVENING...BUT LOW
LEVEL MOISTURE WILL BE SLOW TO RETURN SINCE THE GENERAL TRAJECTORY OF
THE WIND REMAINS OFF THE LAND WITH VERY LITTLE TIME BEING SPENT OVER
THE COASTAL WATERS. ANOTHER MOSTLY SUNNY DAY...WILL LIKELY SEE SOME
CIRRUS ARRIVE LATER IN THE AFTERNOON AS AN UPPER(H2) JET CRUISES
OVERHEAD...DONT THINK ENOUGH OF A CIRRUS CANOPY TO KEEP THE
AFTERNOON HIGH TEMPERATURES FROM REACHING AROUND 60 OVER THE COASTAL
AREAS...A BIT COOLER INTERIOR. TONIGHTS LOWS 10 TO 15 DEGREES WARMER
THAN PREVIOUS COUPLE OF NIGHTS...AND THIS MINIMUM LOW TEMP SHOULD
OCCUR BEFORE MIDNIGHT AS THE SOUTHEAST WIND AND A MID LEVEL CLOUD
LAYER ARRIVING AFTER MIDNIGHT WILL SLOW OR STOP THE NORMAL DIURNAL
CYCLE. 11/DF

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...SFC HIGH PRESSURE WILL HAVE
SHIFTED EAST OF THE MID ATLANTIC COAST BY SUNDAY...AS ANOTHER FRONTAL
SYSTEM APPROACHES THE MISSISSIPPI RIVER VALLEY FROM THE WEST. THIS
WILL RESULT IN THE DEVELOPMENT OF A MOSTLY SOUTHEAST WIND FLOW
ACROSS REGION ON SUNDAY...WHICH WILL THEN CONTINUE THROUGH THE END
OF THE WEEK. WITH THIS PERSISTENT ONSHORE FLOW...TEMPERATURES WILL
MODERATE SOMEWHAT ON SUNDAY...WITH DAYTIME HIGHS IN THE LOW TO MID
60S. BY MONDAY...AND CONTINUING THROUGH FRIDAY...EXPECT MAX TEMPS TO
BE IN THE LOWER 70S ACROSS MOST OF THE AREA...OR ABOUT 10 DEGREES
ABOVE NORMAL. MIN TEMPS NEXT WEEK WILL LIKELY RANGE FROM THE LOWER
50S TO THE LOWER 60S...WHICH WILL BE ABOUT 10 DEGREES...O AS MUCH AS
NEARLY 20 DEGREES ABOVE NORMAL FOR THIS TIME OF THE YEAR. THE FRONT
THAT WILL APPROACHING THE SOUTHEASTERN STATES ON SUNDAY WILL BE
MOVING INTO THE SOUTHEASTERN STATES BY EARLY MONDAY...AND THEN WILL
LIKELY BECOME QUASI-STATIONARY ACROSS CENTRAL AND NORTHERN PARTS OF
MS/AL ON TUESDAY AND WEDNESDAY...THEN LIFT SLOWLY NORTHWARD INTO
TN/KY ON THURSDAY AND FRIDAY. INCREASING LOLVL MOISTURE ASSOCIATED
WITH THE SOUTHERLY FLOW...COUPLED WITH WEAK DYNAMICS ASSOCIATED WITH
THE FRONT AND A FEW UPPER LEVEL DISTURBANCES...WILL RESULT IN A
CHANCE OF SHOWERS (AND MAYBE A FEW ISOLATED THUNDERSTORMS) FOR MUCH
OF NEXT WEEK...WITH BEST RAIN CHANCES COMING SUNDAY NIGHT THROUGH
TUESDAY. 12/DS

&&

.AVIATION (12Z ISSUANCE)...VFR CONDITION ON TAP THE NEXT 24 HOURS.
CIRRUS MOVING IN FROM THE WEST WILL GRADUAL THICKEN THIS AFTERNOON...
WITH A MID DECK CEILING...LIKELY ABOVE 10K THIS EVENING. MIGHT BE
SOME MVFR CEILINGS SUNDAY MORNING OVER THE INTERIOR
SECTIONS...LIFTING TO MVFR BY SUNDAY AFTERNOON. 11/DF

&&

.MARINE...MARINE WINDS WILL REMAIN AT THE EXERCISE CAUTION
LEVEL...LIKELY THROUGH THE WEEKEND...MAY EVEN NEED A SMALL CRAFT
ADVISORY FOR THE GULF WATERS LATER TONIGHT. WINDS SPEED WILL DEPEND
ON QUICKLY THE SURFACE HIGH MOVES OFF TO THE EAST AND HOW SOON THE
SURFACE LOW DEEPENS OVER THE SOUTHERN PLAINS. THE HIGH MOVES QUICKER
THAN FORECAST OR THE LOW DOES NOT DEEPEN AS RAPIDLY THEN LESS OF A
GRADIENT AND LESS WIND. EITHER WAY THE GRADIENT WILL RELAX BY MONDAY
AFTERNOON AS THE SURFACE LOW MOVES ACROSS THE NORTHERN GREAT
LAKES...DRAGGING A WEAKENING SURFACE FRONT TOWARD THE MARINE AREA.
THIS FRONT FORECAST TO SLOW AND STALL...REMAINING NORTHWEST OF THE
MARINE AREA THROUGH THE FORECAST PERIOD. ISOLATED TO SCATTERED
SHOWERS OVER THE MARINE FORECAST AREA STARTING SUNDAY NIGHT OR
MONDAY. 11/DF

&&

.FIRE WEATHER...AFTERNOON RELATIVE HUMIDITY VALUES WILL REACH
CRITICALLY LOW LEVELS OF 28 TO 34 PERCENT OVER MUCH OF THE WESTERN
FLORIDA PANHANDLE THIS AFTERNOON. AS A RESULT...A RED FLAG WARNING
HAS BEEN ISSUED. WINDS WILL BECOME MORE SOUTHEASTERLY TONIGHT AND
TOMORROW...INCREASING LOLVL MOISTURE AND THUS RAISING AFTERNOON
HUMIDITY VALUES ABOVE CRITICAL LEVELS ON SUNDAY. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      60  46  68  60 /  00  05  20  30
PENSACOLA   57  46  66  58 /  00  05  10  20
DESTIN      57  50  66  59 /  00  05  10  05
EVERGREEN   56  37  67  52 /  00  05  10  20
WAYNESBORO  56  37  64  55 /  00  05  20  30
CAMDEN      55  38  66  51 /  00  05  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON SATURDAY TO 4 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 13, 6:00 AM CST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST SAT DEC 13 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CST SAT DEC 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

A MODERATE NORTHEAST WIND AND SEAS OF 3 TO 5 FEET WILL CREATE A
MODERATE IMPACT ON SMALL CRAFT OPERATIONS ON THE BAYS AND THE GULF
WATERS THROUGH TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION...A
SMALL CRAFT ADVISORY MAY BE REQUIRED TONIGHT.

THERE IS AN INCREASED RISK OF WILD FIRES THIS AFTERNOON DUE TO A
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY.

MINOR FLOODING IS FORECAST ALONG THE SHOAL RIVER NEAR CRESTVIEW
TODAY...WITH THE RIVER FALLING BELOW FLOOD STAGE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOUTHEAST WINDS WILL INCREASE OVER THE MARINE AREA SUNDAY WITH
OFFSHORE WAVE HEIGHTS BUILDING TO 7 FEET OR MORE BY SUNDAY
AFTERNOON. CONDITIONS IMPROVE SLIGHTLY OVER THE MARINE AREA DURING
THE DAY MONDAY.

MINOR PASTURE LAND FLOODING IS FORECAST TO BEGIN SUNDAY EVENING ON
THE TOMBIGBEE RIVER NEAR AND SOUTH OF COFFEEVILLE DAM. ALONG SEVERAL
RIVERS ACROSS THE FORECAST AREA AS WATER LEVELS APPROACH FLOOD
STAGE.

MINOR FLOODING IS FORECAST TO BEGIN LATE SUNDAY NIGHT ON THE
CHICKASAWHAY RIVER AT LEAKESVILLE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER
OPERATIONS IS NOT EXPECTED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 5:51 AM CSTRed Flag WarningMOB10 hr

Nearby

Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.